Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have itchy and red spot on skin. No relief from anti isthamine tablet. Diagnosed with food allergy. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2836 Questions
Hi Doctor,
i have itchiness and red spot on my abdomen, upper arm on fight side and left thigh and both butocks since more than 1 week. i saw a skin specialist as per his advice i took anti isthamine tablet only, his final diagonosis was food allergy. since 30 years i dont have any history of any allergic to food and any drugs also. after anti ishtamine also i have same itchiness. what is the problem and can u tell me the treatment of this.
Thanking You
Posted Thu, 25 Apr 2013 in Skin Rash
Answered by Dr. Gaurav Patel 1 hour later

Welcome to healthcare magic

I understand your concern about your skin condition .

Itchy and red spot on skin are due to many reasons .some common reasons are
-fungal infection
-drug or food allergy
-miliaria(prickly heat)
-contact dermatitis
-bacterial infection .

Only from description, it is difficult to suggest more about diagnosis and treatment .
It is better if you send me some pictures of your skin problem .

Till that you should continue anti histaminic medicine .

Hope to hear from you soon .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor